Doctor's Ayurvedic Advice:-
Stress or Tension is the main reason for weight loss in Young people, so avoid stress. To help reducing stress you should do pranayama empty stomach in the morning. It will also help in weight control + / -. Having milk and banana in diet can increase weight as well.
For more advice please refer below:-
How to gain weight
Pls. visit our store for Ayurvedic & Herbal Medicines
posted by YogaGuru
on 22 March 2012 17:41
prampujya babaji i m 24 yr old boy n i m suffering from thiness.losing my weights continously and unable to eat more due to lack of interest. @@ kishan @@
posted by Guest on 31 July 2013 11:03
for weight gain, take Ashwagandha two-three spoon in warm milk approx 1 glass after dinner and also take Badam paak with Ashwagandha, regularly approx 1 month,
it is increase you weight positively.
Costing of Ashwagandha Rs. 40/- and Badam Paak Rs. 225/-
posted by Guest on 20 June 2013 17:10
Namaskar baba ji..Meri age 22 yrs h mai bahut patli ho mera weight38kg h dekhane bhi bhahut ajeev lagta h.mujhe bhukh bhi nhi lagti h or need bhi nhi aati .pls aap mujhe kuch aise ayurvedic treatment bataiye ki jaldi se mai healdi ho jao pls.
posted by Guest on 17 April 2013 16:53
sir main buhat patlee hu kuchh bhee khao lagata nahi our na he bhukh lagti pls.pls. mujhy koi madisen batay jes say mera weigth bad saky pls sir. our mujhy chhakar bhe buhat aaty hai
posted by Guest on 19 February 2013 10:14
sir meri age 21 h and mai patla hu...merko apna weight badana h ..koi acha sa ayurvedi treatment btaiye plz.........
posted by Guest on 18 December 2012 22:55
hello sir main bouth patli hu .meri age 29 year hain or mera weight 39 kg hain .main appna weight badana cahti hu . koi accha sa ayurvedic treatment batao ta ke main apna jald c jald increase ho jaye plz plzzzz sir
posted by Guest on 6 October 2012 20:22
Namaskar Babaji...Mein sirf 18 yrs old girl hu... bhuk to lagti nahi hai.. din pe din patli ho rahi hu.. please khuch idea batao jisse me.. khana kha paau or mera weight increase ho jaye... plz give me some important tips to gain my weight..
posted by Guest on 22 March 2012 11:57
Hi rimpy, you try Ashwagandh for 2 month twice a day. Adfirstname.lastname@example.org
posted by Guest on 28 January 2012 14:17
asked by mythri
on 22 August 2014 20:51
iam 23yrs of age.my height is 5.3 and weight is 60kgs. In healthy wise i have complete irregular periods. for 5months(jan2014 to may 2014) i did not get my period. when i consulted homeopathy doctor, he suggested me to take OVULOTONE tablets. got my period but then again now iam not getting my period it was 2months already.
I really want to reduce my weight up to 5-7kgs and even to make... Read More
Your BMI is 23 which is slightly in the obese category. The right balance of the harmones is responsible for the regular menstrual cycle. Irregular periods is seen with increase in weight, PCOS, fibroids, anaemia, thyroid problems. So it is necessary to do the investigations to find out the cause. Please let me know the details to guide you further. It is necessary to regulate the periods and also to.. Read more
My husband is suffering from "Mental depression", leading to "acidity" n "weight loss from 58 to 45 kgs"..since last 2 years..His food intake is very week, unable to push foods with interest..He took all diagnosis given by Gastroentrologist n all reports were normal, including CT scan if abdomen except his liver profile report was not upto normal . For... Read More
Depression is a serious condition where a person has a feel of guilt, laziness, loss of interest or pleasure in normal activities including sex, sleeplessness, or excess sleep, extreme fatigue, lack of energy, agitation and sometimes irritability and anxiety
Depression often happens due to fluctuating blood sugar levels, smoking, environmental factors like chronic exposure to solvents.. Read more
asked by themax3d
on 28 January 2010 14:06
Please give me some advice or any medicine for my increasing weight.
Specially, my stomach is becoming big.
i mean fats are increasing in my... Read More
I would like to suggest some tips which can be followed as per your convenience, along with that I would like to suggest some medicines and some Yogasanas which may help you to reduce your weight Eat small, frequent meals. Dinner should be the smallest meal.
Drink at least 8-10 glasses of water daily.
Increase the amount of fresh fruit, vegetables and juices in your diet.
.. Read more
asked by manya
on 5 October 2010 1:15
i had cesarian delivery i have gainrd 10kgs, i want to reduce my weight.can i have divya medohar vati while nursing my 6months... Read More
You can consume Divya Medohar Vati for reducing weight along with other medications. Due to hormonal imbalances there may be increase in weight
Since you are nursing your 6-month-old baby, there may be slight variations in weight and fat distribution due lack of mechanical work
You can follow balanced diet and proper food and lifestyle regimen for achieving better resultsThere may be abnormal.. Read more
asked by jayasur
on 13 September 2012 13:35
I am 78 kgs... my height is 5'2" . I have got a big stomach due to post pregnancy and hence only my hip and stomach are big and the other parts are slimmer....
Should I take medohar vati medicines or what else for reducing the belly... Read More
Generally, in post pregnancy, there is a tendency of weight gain which is quite common in females if they are not able to follow proper diet and lifestyle modifications and even general body massages after delivery, there may be chances of getting overweight, and belly, however there are other factors also to be considered along with weight gain. According to your given data, Your Body Mass.. Read more
sir, iam a women of 45 years old. getting menstrual cycle regularly. no other complaints. for the past 3 years i am taking medicine for depression. my weight 78 and my height is 167cm. i have big belly. i am also suffering from headache. i have good sleep. i have posted already two letters. please sir reply this mail. please tell suggestion and medicines for the above three complaints. thanking... Read More
One of your mails has already been answered and we are extremely sorry for the delay
Firstly it is never a good idea to consume anti depression pills for a longer duration of time. It is also seen that you have both belly issue and headache. Here i shall suggest you medicines which are helpful for these condition
Ashwagandhadhi lehya - This is a classical ayurvedic medicine which is available.. Read more